ru en

Публикации

1. Sergei O. Ivanov, Roman Mikhailov, Jie Wu, Leibniz rule on higher pages of unstable spectral sequences, published online in Proceedings of the Edinburgh Mathematical Society; preprint.
2. Haakan Hedenmalm, Dmitriy M. Stolyarov, Vasily I. Vasyunin, Pavel B. Zatitskiy, Sharpening Hölder’s inequality, Journal of Functional Analysis, 275:5 (2018), 1280-1319; preprint.
5. Joseph Gordon, Gaiane Panina, Yana Teplitskaya, Polygons with prescribed edge slopes: configuration space and extremal points of perimeter, to appear in Beiträge zur Algebra und Geometrie (2018); preprint.
6. Alexey Ananyevskiy, On the zeroth stable A1-homotopy group of a smooth curve, Journal of Pure and Applied Algebra, 222:10 (2018), 3195-3218; preprint.
7. Sergei O. Ivanov, Roman Mikhailov, On discrete homology of a free pro-p-group, to appear in Compositio Mathematica; preprint.
9. Sergei O. Ivanov, Roman Mikhailov, On lengths of HZ-localization towers, to appear in Israel Journal of Mathematics (2018); preprint.
10. Nekrasov I.I., Power filtration on morphisms of formal group law, to appear in Lobachevskii Journal of Mathematics.
13. Danila Cherkashin, A note on panchromatic colorings, Discrete Mathematics, 341:3 (2018), 652-657; preprint.
14. Danila Cherkashin, Coloring cross-intersecting families, The Electronic Journal of Combinatorics 25:1 (2018), P1.47; preprint.
15. Danila Cherkashin, Anatoly Kulikov, Andrey Raigorodskii, On the chromatic numbers of small-dimensional Euclidean spaces, Discrete Applied Mathematics 243 (2018), 125-131; preprint.
18. Kislyakov S.V., Zlotnikov I.K., Coinvariant subspaces of the shift operator and interpolation, Analysis Mathematica, 44:2 (2018), 219-236.
19. Anton Baranov, Spectral theory of rank one perturbations of normal compact operators, принято к печати в Алгебра и Анализ; preprint.